# SDR DL764071084

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 20,232 hours, 5,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 2883
- Condition: Unserviceable
- Location: Lt Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ISOLATION VALVE WILL NOT OPEN.  REPLACED LEFT ISOLATION VALVE PER AMM.  VALVE OPS CKS GOOD MFG P/N 2780539-103.
